Euprolactinemic gynecomastia and galactorrhea with risperidone-fluvoxamine combination

P. J. Pratheesh, Samir Kumar Praharaj, Ashish Srivastava

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Risperidone is associated with hyperprolactinemia and its consequent symptoms such as gynnecomastia, galactorrhea and sexual dysfunction in adults, and less so in adolescents. Rarely, serotonin reuptake inhibitors are also associated with such adverse effects.We report a case of gynecomastia and galactorrhea in an adolescent male while on a combination of risperidone and fluvoxamine, although the serum prolactin was within normal range.

Original languageEnglish
Pages (from-to)70-73
Number of pages4
JournalPsychopharmacology Bulletin
Volume44
Issue number1
Publication statusPublished - 30-11-2011

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Psychiatry and Mental health
  • Pharmacology (medical)

Cite this